Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces

Risultato della ricerca: Article

Abstract

In this paper we study the Pettis integral of fuzzy mappings in arbitrary Banach spaces. We present some properties of the Pettis integral of fuzzy mappings and we give conditions under which a scalarly integrable fuzzy mapping is Pettis integrable.
Lingua originaleEnglish
pagine (da-a)1359-1370
Numero di pagine12
RivistaMathematica Slovaca
Volume67
Stato di pubblicazionePublished - 2017

Fingerprint

Fuzzy Mapping
Pettis Integral
Integrability
Banach space
Arbitrary

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

@article{efe468dd758f41f581dd8e9ea38d06da,
title = "Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces",
abstract = "In this paper we study the Pettis integral of fuzzy mappings in arbitrary Banach spaces. We present some properties of the Pettis integral of fuzzy mappings and we give conditions under which a scalarly integrable fuzzy mapping is Pettis integrable.",
author = "Valeria Marraffa and {Di Piazza}, Luisa",
year = "2017",
language = "English",
volume = "67",
pages = "1359--1370",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "Versita",

}

TY - JOUR

T1 - Pettis integrability of fuzzy mappings with values in arbitrary Banach spaces

AU - Marraffa, Valeria

AU - Di Piazza, Luisa

PY - 2017

Y1 - 2017

N2 - In this paper we study the Pettis integral of fuzzy mappings in arbitrary Banach spaces. We present some properties of the Pettis integral of fuzzy mappings and we give conditions under which a scalarly integrable fuzzy mapping is Pettis integrable.

AB - In this paper we study the Pettis integral of fuzzy mappings in arbitrary Banach spaces. We present some properties of the Pettis integral of fuzzy mappings and we give conditions under which a scalarly integrable fuzzy mapping is Pettis integrable.

UR - http://hdl.handle.net/10447/253848

M3 - Article

VL - 67

SP - 1359

EP - 1370

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -